# SDR DALA2023111309313

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,449 hours, 35,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: ON INTO DTW NOTICED DIRTY SOCK SMELL. C/A: APU IDENTIFIED AS SOURCE OF SMELL DUE TO OIL LEAK. C/W AMDS W/C 7900-2001,4900-2001. W/C'S 2100-2005 AND 0550-2002 IN WORK. NO SMELL AFTER PACK BURN. (WIP 854413 KR) COMPLETED W/C'S 2100-2005 AND 0550-2002 APU TO BE PLACED ON MEL (LP: 4600838)
